The period map for hypersurface sections of high degree of an arbitrary variety

Mark L. Green

Compositio Mathematica (1985)

  • Volume: 55, Issue: 2, page 135-156
  • ISSN: 0010-437X

How to cite

top

Green, Mark L.. "The period map for hypersurface sections of high degree of an arbitrary variety." Compositio Mathematica 55.2 (1985): 135-156. <http://eudml.org/doc/89712>.

@article{Green1985,
author = {Green, Mark L.},
journal = {Compositio Mathematica},
keywords = {local Torelli problem; Hodge structure; local moduli space; weak global Torelli problem; period map; infinitesimal variation of Hodge structure; ample divisors},
language = {eng},
number = {2},
pages = {135-156},
publisher = {Martinus Nijhoff Publishers},
title = {The period map for hypersurface sections of high degree of an arbitrary variety},
url = {http://eudml.org/doc/89712},
volume = {55},
year = {1985},
}

TY - JOUR
AU - Green, Mark L.
TI - The period map for hypersurface sections of high degree of an arbitrary variety
JO - Compositio Mathematica
PY - 1985
PB - Martinus Nijhoff Publishers
VL - 55
IS - 2
SP - 135
EP - 156
LA - eng
KW - local Torelli problem; Hodge structure; local moduli space; weak global Torelli problem; period map; infinitesimal variation of Hodge structure; ample divisors
UR - http://eudml.org/doc/89712
ER -

References

top
  1. [A-C-G-H] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris: Special Divisors on Algebraic Curves, to appear. 
  2. [C-G-Gr-H] J. Carlson, M. Green, P. Griffiths and J. Harris: Infinitesimal variations of Hodge structures. Comp. Math.50 (1983) 109-205. Zbl0531.14006MR720288
  3. [D] R. Donagi: Generic Torelli for projective hypersurfaces. Comp. Math.50 (1983) 325-353. Zbl0598.14007MR720291
  4. [G] M. Green: Koszul cohomology of projective varieties, J. Diff. Geom19 (1984) 125-171. Zbl0559.14008MR739785
  5. [G-H] P. Griffiths and J. Harris: Principles of Algebraic Geometry, John Wiley and Sons (1978). Zbl0408.14001MR507725
  6. [M-Y] J. Mather and S. Yau: Classification of isolated hypersurface singularities by their moduli algebras: Invent. Math.69 (1982) 243-251. Zbl0499.32008MR674404

NotesEmbed ?

top

You must be logged in to post comments.